# SDR FIKA2021051200045

- Difficulty date: May 12, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N659GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 62,122 hours, 44,174 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Te Flap System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: B

## Discrepancy

THIS MORNING GOING INTO CVG FROM IAH (AIRCRAFT 659GT) ON DECENT THE TE FLAPS GAVE A DISAGREE MSG THE FLAPS WERE AT 5 DEGREES AND WOULD NOT COME DOWN. THE CREW USED THE ALT SYSTEM BROUGHT THE FLAPS UP AND DID A  GO AROUND. THEY DID ANOTHER APPROACH AND LANDED WITHOUT ANY ISSUES. THE MAINTENANCE CREW WAS DIRECTED TO PREFORM FIM 27-51 FAULT TREE 810 AND FOUND CONNECTOR PLUG 2310 LOOSE. SECURED CONNECTOR AND PREFORMED OPS CHECK. I WAS TOLD BY THE CREW THEY DID DECLARE AN EMERGENCY BEFORE GOING AROUND. SEE ATTACHED LOG PAGE # 247124
